# SDR QXEA2013030700544

- Difficulty date: March 7, 2013
- Submitted: March 11, 2013
- Operation: Air carrier
- Aircraft: N410QX
- Make and model: Bombdr DHC8402
- Aircraft serial: 4053
- Aircraft time: 27,772 hours, 28,835 cycles
- System (JASC): 5347 · Fuselage, Seat/Cargo Attach Fittings
- Part: Seat Track
- Condition: Corroded
- Location: Nr 11
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

SEAT TRACK 11 IS CORRODED. BLENDED SEAT TRACK & FOUND TO BE OUT OF LIMITS IAW SRM 53-20-49-02-02 REV 12.  REMOVED SEAT TRACK IAW SRM 51-42-05-02-01 REV 12, 51-40-15-02-01 REV 12.   INSTALLED SEAT TRACK IAW SRM 51-42-05-02-01, 51-40-15-02-01 AND 51-41-05-00-01 AND 51-41-05-00-01 REV 12.
